Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking cerazette. Had unprotected sex, just got little bleeding. Pregnant?

i am taking cerazette medicine from 1st of march.on approximately on 9th march i had my periods .i still continued the pill.after 1 week i had i had unprotected sex .but i didnt stop the pill or miss the pill .on 23 of march i had very little bleeding which doesn't last for event 2 days .still i am continuing the pill ..i am scared why my periods not coming their any chance for pregnancy .or when i can stop this pill
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for your query. If you ahve not missed your periods its very unlikely that you are pregnant. Your period problem could be due to some other reason.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor